# SDR UALA2009120703785

- Difficulty date: December 7, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,727 hours, 13,237 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825M
- Part serial: C0759
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEN DRIVE LGT NOT ON WITH ENG SHUTDOWN.  PERFORMED MEL 2411F, VERIFIED "R GEN DRIVE' MSG IS OPERABLE DURING ENGINE RUN, IDG RECONNECTED. DRIVE LIGHT HAS PREVIOUS HISTORY.  REPLACED NR 2 ENG IDG.  OPS AND LEAK CHKS OK.
